# SDR RAIA990232

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 31058993
- Condition: Failed
- Location: Lt Engine
- Part time: 3,319 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7515 - GRR - RIGHT ENGINE APR FIRED WITH TORQUE AT 65 PERCENT. MAINTENANCE REPLACED LEFT ENGINE NTS SWITCH. (M)
